Stochastic perturbation approach to the wavelet-based analysis. Kaminski, M. Numerical Lin. Alg. with Applic., 11(4):355-370, 2004.
Stochastic perturbation approach to the wavelet-based analysis. [link]Link  Stochastic perturbation approach to the wavelet-based analysis. [link]Paper  bibtex   
@article{journals/nla/Kaminski04,
  added-at = {2015-09-11T00:00:00.000+0200},
  author = {Kaminski, M.},
  biburl = {http://www.bibsonomy.org/bibtex/2cf37ea31aeefbc63ab948184f3367114/dblp},
  ee = {http://dx.doi.org/10.1002/nla.365},
  interhash = {a01abfbb98cd49d9d5b113167e222bf6},
  intrahash = {cf37ea31aeefbc63ab948184f3367114},
  journal = {Numerical Lin. Alg. with Applic.},
  keywords = {dblp},
  number = 4,
  pages = {355-370},
  timestamp = {2015-09-12T11:33:34.000+0200},
  title = {Stochastic perturbation approach to the wavelet-based analysis.},
  url = {http://dblp.uni-trier.de/db/journals/nla/nla11.html#Kaminski04},
  volume = 11,
  year = 2004
}
Downloads: 0